Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Harold J. Kushner
Title: Probability methods for approximations in stochastic control and for elliptic equations
Additional book information: Academic Press, New York, San Francisco, London, 1977, xvii + 243 pp. $23.00.

References [Enhancements On Off] (What's this?)

  • 1. A. Khinchine, Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, Springer, Berlin, 1933.
  • 2. R. Courant, K. Friedrichs, and H. Lewy, Über die partiellen Differenzengleichungen der mathematischen Physik, Math. Ann. 100 (1928), no. 1, 32–74 (German). MR 1512478, https://doi.org/10.1007/BF01448839
  • 3. Yu. V. Prohorov, Convergence of random processes and limit theorems in probability theory, Theor. Probability Appl. 1 (1956), 187-214. MR 84896
  • 4. A. V. Skorohod, Limit theorems for stochastic processes, Theor. Probability Appl. 1 (1956), 261-290. MR 84897
  • 5. A. V. Skorohod, Studies in the theory of random processes, Addison-Wesley, Reading, Mass., 1965. MR 185620
  • 6. I. I. Gihman and A. V. Skorohod, Introduction to the theory of random processes, Saunders, Philadelphia, Pa., 1969. MR 247660
  • 7. D. W. Stroock and S. R. S. Varadhan, Diffusion processes with continuous coefficients. I, II, Comm. Pure Appl. Math. 22 (1969), 345-400, 479-530. MR 253426
  • 8. D. W. Stroock and S. R. S. Varadhan, Diffusion processes with boundary conditions, Comm. Pure Appl. Math. 24 (1971), 147-225. MR 277037

Review Information:

Reviewer: George C. Papanicolaou
Journal: Bull. Amer. Math. Soc. 84 (1978), 262-266
DOI: https://doi.org/10.1090/S0002-9904-1978-14468-1
American Mathematical Society